# SDR CA091202012

- Difficulty date: December 2, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: BRH20390
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINES 13372 AND 13338 ARE IN FOR MAINTENANCE. DURING DETAIL INSPECTION OF 1 OFF FAN BLADE FROM ENGINE 13372 BRH20390 S/N RGK14109 IT WAS NOTED FROM INSPECTION RECORD DATABASE THAT SERIAL NUMBER WAS IDENTICAL TO ENGINE 13338 FAN BLADE, BRH20390 S/N RGK14109.  THE FAN BLADE ON BR715 ARE CLASSIFIED PART (SENSITIVE COMPONENT) AND SERIAL NUMBER IS UNIQUE FOR TRACEABILITY AND ENGINE LOG BOOK LIFE MONITORING.  A SAFETY ALERT HAS BEEN SUBMITTED TO THE OEM (RRD). (TC NR 20091202012)
